Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 166, NWS Dodge City, KS

June 22, 2006Ness County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 22, 2006, 5:37 PM CDT for Ness County, Kansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2006, 5:37 PM CDT (22:37 UTC)
Expired
Jun 22, 2006, 6:15 PM CDT
In force
38 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Ness County, KS

The radar

The Dodge City radar (KDDC), 76 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:06 PM CDTHAIL 110 Sw Ness City, KS
Jun 22, 6:20 PM CDTTSTM WND GST 608 S Ness City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 222237
SVRDDC
KSC135-222315-
/O.NEW.KDDC.SV.W.0166.060622T2237Z-060622T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
537 PM CDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NESS COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 615 PM CDT

* AT 534 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
  MILES NORTHWEST OF BEELER...OR ABOUT 6 MILES NORTHEAST OF
  ALAMOTA...AND MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF SOUTHWESTERN NESS COUNTY...
  BEELER...
  NESS CITY...

THIS INCLUDES HIGHWAY 283 BETWEEN MILE MARKERS 95 AND 112.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

DAMAGING WINDS UP TO 80 MPH WERE REPORTED IN SHIELDS WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

LAT...LON 3860 10023 3826 10023 3826 9979 3847 9979

$$

GRZYWACZ
1 follow-up statement
000 
WWUS53 KDDC 222253
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
553 PM CDT THU JUN 22 2006

KSC135-222315-
/O.CON.KDDC.SV.W.0166.000000T0000Z-060622T2315Z/
NESS KS-
553 PM CDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN NESS COUNTY...

AT 550 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR BEELER...
MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF SOUTHWESTERN NESS COUNTY...
  BEELER...
  NESS CITY...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

THIS INCLUDES HIGHWAY 283 BETWEEN MILE MARKERS 95 AND 112.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3860 10023 3826 10023 3826 9979 3847 9979

$$

GRZYWACZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:34 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 22, 3:34 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
334 PM CDT THU JUN 22 2006

.DISCUSSION...

DAYS 1-2...
MAIN QUESTION THIS CYCLE WILL AGAIN BE CONVECTION.

CONVECTION ALREADY BLOWING UP ALONG THE FRONT RANGE OUT INTO
NORTHWEST KANSAS AND THAT WILL BE THE MAIN CHALLENGE FOR TONIGHT.
NONE OF THE 12Z OR 15Z MODELS HAD FORECAST ANY OF THE HUGE
CONVECTIVE CLUSTER NOW IN SOUTHWEST NEBRASKA, NORTHEAST COLORADO
AND FAR NORTHWEST KANSAS WHICH IS GREATLY DISTRESSING. EVEN THE
USUALLY GOOD FSL RUC13 AND RUC20 MISSED IT ENTIRELY. THE MUCH
VAUNTED 12Z WRF IN PARTICULAR WAS HORRIBLE IN BOTH INITIALIZATION
AND SUBSEQUENT FORECASTS THROUGH ABOUT 12 HOURS. THE 18Z WRF DID
INITIALIZE THE CONVECTION BUT IMMEDIATELY LOST IT IN ITS FORECASTS.
PER DISCUSSION WITH GLD WILL HOLD ON TILL THE LAST MINUTE IN HOPES
WE CAN DEDUCE ANY TRENDS FROM IT THAT WILL HELP WITH THE FORECAST.

GIVEN THE ABOVE FOR TONIGHT WILL PLAY WHAT THE MODELS DID FORECAST,
NAMELY ANOTHER MCS OFF THE HIGH TERRAIN OF COLORADO MOVING EAST AND
SOUTHEAST INTO KANSAS AND THE PANHANDLES ALONG THE SURFACE FRONT
WHICH EXTENDS FROM AROUND COS TO BETWEEN EHA AND LBL AND SOUTH
ACROSS THE EAST TX PANHANDLE. MUCAPES IN THAT AREA WILL BE IN THE
NEIGHBORHOOD OF 2500 J/KG WITH SUFFICIENT LOWER LEVEL SHEAR ALONG
THE BOUNDARY THAT STORMS MAY EVEN BE ABLE TO SPIN UP SOME ISOLATED
TORNADOES. AGREE COMPLETELY WITH SPC WATCH 545 FOR MUCH OF SOUTHWEST
KANSAS AND WOULD NOT BE SURPRISED TO SEE A LATER WATCH INTO THE
PANHANDLES. HAVE ALSO GONE CATEGORICAL FOR PRECIP FROM DDC WEST
WHERE THE BIGGEST THREAT FOR LARGE HAIL, DAMAGING WINDS EXISTS. THE
BEST THREAT FOR TORNADOES SHOULD REMAIN NEAR THE SURFACE FRONT IN MY
FAR SOUTHWEST COUNTIES.

AFTER TONIGHT THE SYNOPTIC SCALE SETUP SUPPORTS A FEW MORE NIGHTS OF
LARGE SCALE CONVECTIVE SYSTEMS FIRING OFF THE HIGH TERRAIN AND
MOVING SOUTH TO SOUTHEAST ACROSS THE HIGH PLAINS REGION. HAVE LEFT
SOME SMALLER POPS IN PLACE AGAIN FOR TOMORROW NIGHT AS ANOTHER
SYSTEM DEVELOPS SOMEWHERE AND MOVES THROUGH THE CWA. GIVEN THE
MODELS PERFORMANCE AND THEIR HUGE UNCERTAINTIES, HAVE KEPT POPS LOW
WITH THIS FEATURE.

FOR TEMPERATURES HAVE KEPT THINGS A BIT COOLER BOTH NIGHTS AND ALSO
ON SATURDAY AS THE MOS SEEMS TO GET CARRIED AWAY WITH WARMING IN
SPITE OF THE RAIN COOLED AIR REINFORCING THE POLAR FRONT TO OUR
SOUTH EACH NIGHT.

DAYS 3-7...
LATE IN THE PERIOD CONFIDENCE REMAINS LOW AS MODELS CONTINUE TO
STRUGGLE WITH THE WEST COAST/ERN PACIFIC LOW AND LOCATION OF OUR
UPPER RIDGE AXIS AROUND THE CNTL CONUS. AM THEREFORE LEANING TOWARDS
PERSISTENCE ON DAYS 6 AND 7. UNTIL THEN ANY WAVE EMBEDDED IN THE NW
FLOW LATE THIS WEEKEND STILL HAS THE POTENTIAL TO PRODUCE SOME PCPN
SOMEWHERE IN WRN KS. AT THIS TIME AM UNABLE TO NARROW DOWN TIMING OR
LOCATION DOWN DUE TO HOW MODELS HANDLE THESE WEAKER WAVES EMBEDDED
IN THE FLOW. THE CURRENT GRIDS SEEM TO HAVE A DECENT HANDLE WITH
THIS SO WILL RETAIN SMALL POPS ACROSS ALL OF OUR CWA SAT NIGHT AND
SUNDAY NIGHT. AFTER THIS MODELS CONTINUE TO SUPPORT A COOL AND DRYER
PATTERN THROUGH MID WEEK. CURRENT GRIDS FOR HIGHS STILL LOOK ON
TRACK SINCE SEE LITTLE REASON TO GO MUCH WARMER BASED ON PROGGED EC
OR GFS 85H TEMPS. DID LOWER OUR OVERNIGHT LOWS A FEW DEGREES AS THE
MEX GUIDANCE ACTUALLY NOT LOOKING TOO BAD THIS MORNING WITH LOWS IN
THE 50S FOR MUCH OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  85  62  85 /  90  10  10 20
GCK  61  86  61  85 /  90  10  20 30
EHA  61  84  61  87 / 100  10  20 10
LBL  62  86  62  87 / 100  10  20 10
HYS  62  85  62  84 /  30   0  10 20
P28  63  85  63  86 /  30  10  10 10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...SVR TSTM WATCH 545 TIL 11PM CDT.

&&

FN08/18
JOHNSON/BURGERT
Hazardous weather outlook, Jun 22, 11:57 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1157 AM CDT THU JUN 22 2006

KSZ030-031-043>046-063>066-077>081-087>090-231000-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRAY-HODGEMAN-KIOWA-
LANE-MEADE-NESS-PAWNEE-PRATT-RUSH-SCOTT-STAFFORD-TREGO-
1157 AM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE EACH NIGHT FROM FRIDAY THROUGH SUNDAY
AS SMALL UPPER LEVEL DISTURBANCES MOVE THROUGH THE NORTHERN AND
CENTRAL PLAINS IN THE PREVAILING NORTHWEST UPPER FLOW PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KSZ061-062-074>076-084>086-231000-
GRANT-HAMILTON-HASKELL-KEARNY-MORTON-SEWARD-STANTON-STEVENS-
1157 AM CDT (1057 AM MDT) THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS DEVELOPING ALONG THE LEE OF THE ROCKIES ACROSS
COLORADO ARE EXPECTED TO SPREAD SOUTHEAST LATER THIS AFTERNOON
AND EARLY TONIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH THE
MAIN DANGER BEING LARGE HAIL AND DAMAGING WINDS. TORRENTIAL RAINS
WITH THE STORMS MAY CAUSE SOME LOCALIZED FLOODING, ESPECIALLY IN
URBAN AREAS WHERE RUNOFF IS LIMITED. AS THE STORM PROGRESS INTO
FAR SOUTHWEST KANSAS TONIGHT THEY WILL ENCOUNTER WINDS TURNING WITH
HEIGHT. AS A RESULT THERE WILL ALSO BE A CHANCE FOR ISOLATED
TORNADOES AT THAT TIME FROM FAR SOUTHWEST KANSAS INTO THE
PANHANDLES.  THE GREATEST THREAT WILL BE GENERALLY SOUTH AND WEST
OF A LINE FROM LAKIN TO SUBLETTE AND LIBERAL. THE STORMS SHOULD BE
PRETTY MUCH OVER FOR KANSAS BY SHORTLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE EACH NIGHT FROM FRIDAY THROUGH SUNDAY
AS SMALL UPPER LEVEL DISTURBANCES MOVE THROUGH THE NORTHERN AND
CENTRAL PLAINS IN THE PREVAILING NORTHWEST UPPER FLOW PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED BEGINNING EARLY THIS EVENING MAINLY
WEST OF A LIBERAL TO SATANTA TO DEERFIELD LINE.

JOHNSON

In the hours before

Local storm report, Jun 22, 4:25 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF REPORT...
NATIONAL WEATHER SERVICE DODGE CITY KS
425 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 N COLLYER             39.07N 100.12W
06/22/2006  E1.75 INCH       TREGO              KS   PUBLIC

&&

JOHNSON
Local storm report, Jun 22, 4:35 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
435 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             17 SW DODGE CITY        37.58N 100.23W
06/21/2006  E1.75 INCH       GRAY               KS   PUBLIC

0815 PM     HAIL             12 NNW SUBLETTE         37.64N 100.93W
06/21/2006  E1.00 INCH       HASKELL            KS   PUBLIC

0830 PM     HAIL             5 S HOWELL              37.71N 100.18W
06/21/2006  E0.75 INCH       FORD               KS   PUBLIC

0830 PM     HAIL             19 NW SUBLETTE          37.67N 101.09W
06/21/2006  E1.50 INCH       GRANT              KS   AIRPLANE PILOT

0840 PM     TSTM WND DMG     12 NNW SUBLETTE         37.64N 100.93W
06/21/2006                   HASKELL            KS   PUBLIC

            ELECTRICAL POLE BLOWN DOWN AND THREE SEMI TRAILERS BLOWN
            OVER

0845 PM     TSTM WND GST     6 ESE SUBLETTE          37.45N 100.74W
06/21/2006  E60.00 MPH       HASKELL            KS   PUBLIC

&&

01
Local storm report, Jun 22, 4:42 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
442 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     14 N PLAINS CITY        37.47N 100.59W
06/21/2006  E70.00 MPH       MEADE              KS   PUBLIC

            WIND ESTIMATED AT 70 MPH BENT FRAME OF CENTER PIVOT
            SPRINKLER

&&

01
Local storm report, Jun 22, 5:04 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 NE MCCRACKEN          38.61N 99.53W
06/22/2006  E0.88 INCH       RUSH               KS   PUBLIC

&&

JOHNSON
Local storm report, Jun 22, 5:14 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
514 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             1 N MCCRACKEN           38.60N 99.57W
06/22/2006  E1.00 INCH       RUSH               KS   LAW ENFORCEMENT

&&

JOHNSON
Local storm report, Jun 22, 5:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
535 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     SHIELDS                 38.62N 100.45W
06/22/2006  E80 MPH          LANE               KS   PUBLIC

            TREES DOWN POSTS BROKEN OFF

0526 PM     HAIL             13 S WAKEENEY           38.84N 99.88W
06/22/2006  E0.75 INCH       TREGO              KS   PUBLIC

&&

JOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:06 PM CDTSevere Thunderstorm WarningDDCFord54 min
Jun 21, 7:14 PM CDTSevere Thunderstorm WarningDDCGray61 min
Jun 21, 7:31 PM CDTSevere Thunderstorm WarningDDCClark, Comanche44 min
Jun 21, 7:35 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton25 min
Jun 21, 7:37 PM CDTSevere Thunderstorm WarningDDCEdwards38 min
Jun 21, 7:45 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford45 min
Jun 21, 7:56 PM CDTSevere Thunderstorm WarningDDCPawnee49 min
Jun 21, 8:02 PM CDTSevere Thunderstorm WarningDDCHaskell43 min
Jun 21, 8:03 PM CDTSevere Thunderstorm WarningDDCGrant, Kearny42 min
Jun 21, 8:09 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens51 min
Jun 21, 8:19 PM CDTSevere Thunderstorm WarningDDCHodgeman41 min
Jun 21, 8:33 PM CDTSevere Thunderstorm WarningDDCFinney, Haskell, Seward42 min
Jun 21, 8:40 PM CDTSevere Thunderstorm WarningDDCEdwards50 min
Jun 21, 8:54 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush51 min
Jun 21, 9:12 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Meade36 min
Jun 21, 9:26 PM CDTSevere Thunderstorm WarningDDCFord34 min
Jun 21, 9:35 PM CDTSevere Thunderstorm WarningDDCEllis, Rush40 min
Jun 22, 4:03 PM CDTSevere Thunderstorm WarningDDCTrego42 min
Jun 22, 4:31 PM CDTSevere Thunderstorm WarningDDCRush44 min
Jun 22, 4:43 PM CDTSevere Thunderstorm WarningDDCTrego47 min
Jun 22, 4:46 PM CDTTornado WarningDDCRush44 min
Jun 22, 4:59 PM CDTSevere Thunderstorm WarningDDCLane46 min
Jun 22, 5:31 PM CDTSevere Thunderstorm WarningDDCRush44 min
Jun 22, 5:56 PM CDTSevere Thunderstorm WarningDDCHodgeman49 min
Jun 22, 6:11 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush49 min
Jun 22, 6:16 PM CDTSevere Thunderstorm WarningDDCNess44 min
Jun 22, 6:45 PM CDTSevere Thunderstorm WarningDDCHodgeman23 min
Jun 22, 6:58 PM CDTSevere Thunderstorm WarningDDCPawnee47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.